# SDR ASAA1057963

- Difficulty date: June 16, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 14,176 hours, 4,242 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FMC CDU T/C FOUND FAULT CODE 79 11102.  THE ENGINE OIL TEMPERATURE SIGNAL IS OUT OF RANGE FOR NR 2 ENGINE.  FAULT CODE 79 11102 WAS LOGGED IN FLIGHT LEG 1 ONLY.  FOLLOWED FIM 79 21 TASK 802 ACCOMPLISHED EEC TEST, NO FAULTS.  GROUND VERIFICATION TEST PASSED.
